Previous |  Up |  Next


Title: A note on existence and uniqueness of solutions of neutral functional-differential equations with state-dependent delays (English)
Author: Jackiewicz, Zdzislaw
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 36
Issue: 1
Year: 1995
Pages: 15-17
Category: math
Summary: Existence and uniqueness theorem for state-dependent delay-differential equations of neutral type is given. This theorem generalizes previous results by Grimm and the author. (English)
Keyword: functional-differential equation
Keyword: existence and uniqueness of solutions
MSC: 34A10
MSC: 34K05
MSC: 34K40
idZBL: Zbl 0920.34064
idMR: MR1334409
Date available: 2009-01-08T18:15:39Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Grimm L.J.: Existence and continuous dependence for a class of nonlinear neutral- differential equations.Proc. Amer. Math. Soc. 29 (1971), 467-473. Zbl 0222.34061, MR 0287117
Reference: [2] Jackiewicz Z.: Existence and uniqueness of solutions of neutral delay-differential equations with state-dependent delays.Funkcial. Ekvac. 30 (1987), 9-17. Zbl 0631.34006, MR 0915257


Files Size Format View
CommentatMathUnivCarolRetro_36-1995-1_4.pdf 157.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo